Alert archive / Indiana / River Flood Warnings in 2011
River Flood Warning 119, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Apr 26, 2011, 4:35 PM EDT for Carroll County, Tippecanoe County, White County, Indiana. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2011, 4:35 PM EDT (20:35 UTC)
- Expired
- Apr 27, 2011, 1:06 PM EDT
- In force
- 21 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- Minor
Counties Carroll County, IN, Tippecanoe County, IN, White County, IN
The radar
The Indianapolis radar (KIND), 105 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tippecanoe River at Oakdale Dam (MCXI3).
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
680 WGUS43 KIND 262035 FLWIND BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 435 PM EDT TUE APR 26 2011 ...THE NATIONAL WEATHER SERVICE AT INDIANAPOLIS HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN NORTH CENTRAL INDIANA... TIPPECANOE RIVER... .EXTENSIVE LOWLAND FLOODING WILL OCCUR ALONG THE TIPPECANOE RIVER DOWNSTREAM OF OAKDALE DAM IN CARROLL COUNTY. LOWLAND FLOODING WILL ALSO DEVELOP ALONG THE WABASH RIVER IN TIPPECANONE COUNTY. NIPSCO REPORTED THE FLOW FROM OAKDALE DAM HAD EXCEEDED 13,000 CUBIC FEET PER SECOND. REMAIN ALERT UNTIL A SIGNIFICANT FALL OCCURS IN THE TIPPECANOE RIVER. SAFETY MESSAGE...PERSONS WITH INTERESTS THREATENED BY RISING WATER SHOULD TAKE PRECAUTIONS IMMEDIATELY. FLOODING WILL BECOME EXTENSIVE. SEVERAL LOCAL ROADS... RIVER PARKS AND RECREATIONAL AREAS WILL FLOOD. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE THROUGH ANY FLOODED ROADS. TURN AROUND...DO NOT DROWN. KEEP CHILDREN AWAY FROM FLOODED AREAS. INC015-157-181-270835- /O.NEW.KIND.FL.W.0119.110426T2035Z-000000T0000Z/ /MCXI3.1.ER.110426T1947Z.110426T2005Z.000000T0000Z.NO/ 435 PM EDT TUE APR 26 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE TIPPECANOE RIVER DOWNSTREAM OF OAKDALE DAM. * AT 4 PM TUESDAY THE FLOW WAS...13370 CFS. * FLOOD FLOW IS 13,000 CFS. * EXTENSIVE LOWLAND FLOODING WITH A FEW EVACUATIONS POSSIBLE AND MINIMAL PROPERTY DAMAGE. FLOOD FLOW RELEASES FROM OAKDALE DAM BETWEEN 13,000 AND 18,000 CUBIC FEET PER SECOND. MORE EXTENSIVE FLOODING MAY DEVELOP. SOME LOCAL RIVER ROADS IN CARROLL...WHITE AND TIPPECANOE COUNTIES FLOOD. $$
1 follow-up statement
514 WGUS83 KIND 271706 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 106 PM EDT WED APR 27 2011 ...A FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN NORTH CENTRAL INDIANA... TIPPECANOE RIVER... .EXTENSIVE FLOW CONTINUED FROM OAKDALE DAM IN CARROLL COUNTY. NIPSCO REPORTED THE FLOW FROM OAKDALE DAM REMAINED NEAR 13,000 CUBIC FEET PER SECOND. HIGHER FLOW IS EXPECTED BY THURSDAY EVENING. EXTENSIVE FLOODING WILL ALONG THE TIPPECANOE RIVER IN CARROLL...WHITE AND TIPPECANOE COUNTIES THROUGH FRIDAY. SAFETY MESSAGE...PERSONS WITH INTERESTS THREATENED BY RISING WATER SHOULD CONTINUE PRECAUTIONS UNTIL A SIGNIFICANT FALL OCCURS IN THE TIPPECANOE RIVER. SEVERAL LOCAL ROADS... RIVER PARKS AND RECREATIONAL AREAS REMAIN FLOODED. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE THROUGH ANY FLOODED ROADS. TURN AROUND...DO NOT DROWN. KEEP CHILDREN AWAY FROM FLOODED AREAS. INC015-157-181-271736- /O.CAN.KIND.FL.W.0119.000000T0000Z-110427T1706Z/ /MCXI3.1.ER.110426T1947Z.110427T0035Z.110427T0313Z.NO/ 106 PM EDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE TIPPECANOE RIVER DOWNSTREAM OF OAKDALE DAM. * AT 1 PM WEDNESDAY THE FLOW WAS...12,350 CFS. * FLOOD FLOW IS 13,000 CFS. * FORECAST...FLOWS FROM OAKDALE COULD INCREASE TO NEARLY 16,000 CFS BY THURSDAY EVENING. * LOWLAND FLOODING POSSIBLE WITH FLOWS FROM OAKDALE DAM BETWEEN 9,000 AND 13,000 CUBIC FEET PER SECOND. LOW AGRICULTURAL LANDS...RIVER PARKS AND A FEW LOCAL ROADS MAY FLOOD ALONG PORTIONS OF THE RIVER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 26, 2:22 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Apr 26, 2:22 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 222 PM EDT TUE APR 26 2011 .UPDATE... THE SYNOPSIS...NEAR TERM...SHORT TERM...LONG TERM AND HYDROLOGY SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... LAST IN A SERIES OF LOW PRESSURE SYSTEMS...AND PROBABLY THE MOST INTENSE...IS EXPECTED TO MOVE THROUGH THE LOCAL AREA ON WEDNESDAY. IN THE WAKE OF THIS SYSTEM...HIGH PRESSURE IS EXPECTED TO BUILD INTO THE AREA TOWARDS THE END OF THE WEEK. ANOTHER FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH LATE IN THE WEEKEND. HIGH PRESSURE WILL THEN BUILD IN FOR EARLY NEXT WEEK. && .NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/... APPEARS COLD FRONT IS LOCATED ABOUT HALF WAY THROUGH ILLINOIS WITH SCATTERED CONVECTION DEVELOPING ALONG FRONT. AIR MASS HAS BEEN DESTABILIZING ACROSS THE LOCAL AREA...AND THIS SHOULD CONTINUE FOR THE REST OF AFTERNOON AS INSTABILITY AXIS AHEAD OF FRONT WORKS ITS WAY EAST. QUESTIONABLE WHETHER CONVECTIVE TEMPERATURES WILL BE REACHED LOCALLY...BUT SOME OF THE SHORT TERM MODEL DATA SPARK OFF SOME CONVECTION OVER THE NEXT COUPLE OF HOURS. IF ANYTHING CAN DEVELOP...POTENTIAL FOR SEVERE LOOKS PRETTY HIGH AS THERE IS STRONG DEEP LAYER SHEAR PRESENT AND STEEP LAPSE RATES BLEEDING INTO THE AREA. OTHERWISE...NEXT DISTURBANCE TO AFFECT THE AREA CURRENTLY MOVING TOWARDS THE SOUTHERN HIGH PLAINS. APPEARS WARM ADVECTION AND LIFT WITH THIS NEXT FEATURE SHOULD BEGIN IN EARNEST ACROSS THE AREA AFTER 270600Z...SO THINK THE NEXT WIDESPREAD HEAVY RAIN THREAT WON/T ARRIVE LOCALLY UNTIL THE EARLY MORNING HOURS ON WEDNESDAY. WILL GO WITH CHANCE OR SCATTERED POPS UNTIL AFTER MIDNIGHT...WITH THE HIGH POPS/HEAVY RAIN THREAT DURING THE PRE DAWN HOURS WEDNESDAY. LOW LEVEL THICKNESSES SUGGEST THE GFS MOS LOWS TONIGHT MAY BE A BIT ON THE COOL SIDE...ESPECIALLY CONSIDERING DEVELOPING WARM ADVECTION PATTERN LATER TONIGHT. WILL NUDGE UP THE GUIDANCE A BIT. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... LAST...AND PROBABLY THE STRONGEST...WAVE EXPECTED TO EJECT NORTHEAST ACROSS THE AREA WEDNESDAY AFTERNOON AND EVENING. STILL SOME VARIANCE IN THE TRACK AND TIMING OF THE SURFACE SYSTEM...BUT THE MODELS SEEM TO BE CONVERGING ON A TRACK ACROSS SOUTHERN ILLINOIS INTO NORTHWEST INDIANA. WILL PROBABLY STILL BE SEEING WIDESPREAD...POTENTIALLY HEAVY...RAINFALL INTO THE MID TO LATE MORNING HOURS ON WEDNESDAY. MAY BE A RELATIVE LULL IN THE PRECIPITATION THREAT FROM THE LATE MORNING INTO THE MID AFTERNOON HOURS WEDNESDAY...BEFORE A RENEWED THREAT ASSOCIATED WITH COLD FRONT. DEEP LAYER SHEAR OVER THE WARM SECTOR PROGGED TO BE VERY STRONG WEDNESDAY AFTERNOON...WITH GOOD ALIGNMENT OF THE LOW AND MID LEVEL JETS...SO SEVERE POTENTIAL CONTINUES TO BE A REAL CONCERN ON WEDNESDAY. PROXIMITY TO SURFACE LOW TRACK MAY LIMIT THE INSTABILITY AND RESULTANT SEVERE THREAT SOMEWHAT...ESPECIALLY OVER THE NORTHWEST ZONES. WILL CONTINUE WITH HIGH POPS/HEAVY RAIN MENTION THROUGH WEDNESDAY. WILL PROBABLY MENTION SEVERE FOR WEDNESDAY AS WELL...ESPECIALLY IN THE SOUTH AND EAST. GIVEN THE FACT THAT THE COLD FRONT WILL STILL BE IN THE PROCESS OF PUSHING THROUGH THE FORECAST AREA DURING THE EARLY EVENING HOURS...WILL KEEP LIKELY POPS GOING INTO THE EVENING IN THE EAST...OTHERWISE CHANCE POPS ARE IN ORDER. BACK END OF THE LONG WAVE TROUGH MAY STILL BE IN THE AREA BY THURSDAY...SO WILL KEEP CHANCE POPS FOR SHOWERS IN THE FORECAST AT THAT TIME. LOOKS LIKE TROUGH WILL BE FAR ENOUGH EAST OF AREA BY THURSDAY NIGHT TO GO DRY BY THEN. LOW LEVEL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR WEDNESDAY MAY BE A LITTLE OF THE WARM SIDE BOTH WEDNESDAY AND THURSDAY. WILL NUDGE THE GUIDANCE HIGHS DOWN A BIT IN THOSE PERIODS. GUIDANCE LOWS LOOK REASONABLE. && .LONG TERM /FRIDAY THROUGH NEXT TUESDAY/... ENSEMBLE DATA SUGGEST A PROGRESSIVE UPPER PATTERN DURING THIS PERIOD. SOME UPPER RIDGING SHOULD BE OVER THE AREA AT THE BEGINNING OF THE LONG TERM AS THE MIDWEEK SYSTEM WILL BE PUSHING OFF TO THE EAST. NEXT TROUGH SHOULD BE MOVING INTO THE GREAT LAKES AND OHIO VALLEY LATE IN THE WEEKEND. THIS TROUGH WILL CONTINUE MOVING EAST TOWARDS THE EAST COAST BY NEXT TUESDAY...LEAVING WEST TO NORTHWEST UPPER FLOW IN ITS WAKE. ENSEMBLES SUGGEST LITTLE THREAT FOR PRECIPITATION ON FRIDAY INTO MOST OF SATURDAY WITH UPPER RIDGING MOVING THROUGH. WILL GO DRY DURING THOSE PERIODS. WILL CONTINUE WITH CHANCE POPS FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT WITH FRONT MOVING THROUGH. SOME ENSEMBLES SUGGEST A LINGERING PRECIPITATION THREAT INTO MONDAY...BUT GIVEN THE PROGRESSIVE NATURE OF THE FLOW...WILL KEEP THE EARLY NEXT WEEK PERIOD DRY FOR NOW. && .AVIATION.../FOR 271800Z/... COLD FRONT WEST OF INDIANA WILL MAINTAIN SOUTHWEST FLOW AROUND 15 KNOTS WITH GUSTS TO 25 KNOTS INTO EVENING. CEILINGS AND VISIBILITIES MOSTLY VFR...BUT SCT MVFR CEILINGS AND VISIBILITIES IN THUNDERSTORMS. ISOLATED STORMS MAY BE SEVERE WITH IFR CEILINGS AND VISIBILITIES...WINDS GUSTING TO 50 KNOTS...AND LARGE HAIL. FROM LATE TONIGHT INTO WEDNESDAY...LOW PRESSURE WILL CROSS INDIANA FROM SOUTHWEST TO NORTHWEST. WIDESPREAD THUNDERSTORMS DEVELOPING WITH CEILINGS BECOMING IFR. VISIBILITIES MAINLY MVFR IN RAIN AND FOG...BUT OCCASIONALLY IFR IN HEAVY RAIN. WINDS OVERNIGHT INTO THURSDAY MORNING VARIABLE MOSTLY EAST AROUND 10 KNOTS. ABOUT 18Z TOMORROW MVFR CEILINGS AND VISIBILITIES P6SM DEVELOPING. SOUTH TO SOUTHWEST WINDS WILL INCREASE SHARPLY WITH SPEEDS 20 KNOTS AND GUSTS TO AT LEAST 30 KNOTS. && .HYDROLOGY... HEAVY RAINFALL AND FLOODING THREAT CONTINUES THROUGH WEDNESDAY AS PRECIPITATBLE WATERS REMAIN WELL ABOVE NORMAL AND RECENT ROUNDS OF HEAVY RAIN KEEP OVERALL SOIL CONDITIONS VERY WET. THREAT EXPECTED TO DIMINISH WITH THE PASSAGE OF THE COLD FRONT BY EARLY WEDNESDAY EVENING AS PATTERN AS A WHOLE BECOMES MORE PROGRESSIVE. WILL CONTINUE THE FLASH FLOOD WATCH AS SCHEDULED. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...JAS NEAR TERM...JAS SHORT TERM...JAS LONG TERM....JAS AVIATION...JK HYDROLOGY...JAS
Hazardous weather outlook, Apr 26, 3:27 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 327 PM EDT TUE APR 26 2011 INZ021-028>031-035>049-051-271000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO- 327 PM EDT TUE APR 26 2011 ...TORNADO WATCH UNTIL 10 PM TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE DEVELOPING AND WILL INCREASE IN COVERAGE THIS AFTERNOON ALONG AND NORTH OF INTERSTATE 70. SEVERE THUNDERSTORMS WILL BE LIKELY LATE THIS AFTERNOON AND EVENING WITH DAMAGING WINDS... LARGE HAIL AND TORNADOES. BREEZY CONDITIONS CAN BE EXPECTED TODAY... WITH GUSTS TO 35 MPH. MORE WIDESPREAD AND HEAVY RAINFALL WILL ARRIVE ACROSS AREAS TO THE SOUTH OF INTERSTATE 70 AFTER MIDNIGHT...EXPANDING ACROSS ALL OF CENTRAL INDIANA BY DAYBREAK WEDNESDAY. 1 TO 2 INCHES OF RAINFALL WILL BE POSSIBLE THROUGH EARLY WEDNESDAY...ESPECIALLY SOUTH OF INTERSTATE 70. WITH THESE RAINFALL AMOUNTS...FLASH FLOODING WILL REMAIN A POSSIBILITY. A FLASH FLOOD WATCH CONTINUES THROUGH 8 PM EDT WEDNESDAY. SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE OVERNIGHT WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. MORE THUNDERSTORMS ARE EXPECTED THROUGH WEDNESDAY AS A COLD FRONT REMAINS IN THE VICINITY OF CENTRAL INDIANA. REPEATED CHANCES FOR HEAVY RAINFALL WILL ALSO EXIST...WITH THE POTENTIAL FOR SIGNIFICANT FLOODING OVER A LARGE AREA ESPECIALLY SOUTH OF INTERSTATE 70. ADDITIONAL SEVERE THUNDERSTORMS ARE LIKELY WEDNESDAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. DAMAGING WINDS...LARGE HAIL AND TORNADOES ARE ALL POSSIBLE. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. RAINFALL WILL FURTHER EXACERBATE ANY FLOODING ALONG MOST AREA RIVERS AND STREAMS. ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE LATE SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING FOR LOCATIONS ALONG AND NORTH OF INTERSTATE 70. ADDITIONAL ACTIVATION MAY BE NEEDED LATER TONIGHT THROUGH WEDNESDAY. SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF FLOODING OR SEVERE WEATHER THROUGH THE NEXT FEW DAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ052>057-060>065-067>072-271000- CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 327 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON ACROSS CENTRAL INDIANA. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. BREEZY CONDITIONS CAN BE EXPECTED TODAY...WITH GUSTS TO 35 MPH. MORE WIDESPREAD AND HEAVY RAINFALL WILL ARRIVE ACROSS AREAS TO THE SOUTH OF INTERSTATE 70 AFTER MIDNIGHT...EXPANDING ACROSS ALL OF CENTRAL INDIANA BY DAYBREAK WEDNESDAY. 1 TO 2 INCHES OF RAINFALL WILL BE POSSIBLE THROUGH EARLY WEDNESDAY...ESPECIALLY SOUTH OF INTERSTATE 70. WITH THESE RAINFALL AMOUNTS...FLASH FLOODING WILL REMAIN A POSSIBILITY. A FLASH FLOOD WATCH CONTINUES THROUGH 8 PM EDT WEDNESDAY. SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE OVERNIGHT WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. MORE THUNDERSTORMS ARE EXPECTED THROUGH WEDNESDAY AS A COLD FRONT REMAINS IN THE VICINITY OF CENTRAL INDIANA. REPEATED CHANCES FOR HEAVY RAINFALL WILL ALSO EXIST...WITH THE POTENTIAL FOR SIGNIFICANT FLOODING OVER A LARGE AREA ESPECIALLY SOUTH OF INTERSTATE 70. ADDITIONAL SEVERE THUNDERSTORMS ARE LIKELY WEDNESDAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. DAMAGING WINDS...LARGE HAIL AND TORNADOES ARE ALL POSSIBLE. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. RAINFALL WILL FURTHER EXACERBATE ANY FLOODING ALONG MOST AREA RIVERS AND STREAMS. ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE LATE SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY. SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF FLOODING OR SEVERE WEATHER THROUGH THE NEXT FEW DAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 12:31 AM EDT | Special Weather Statement | IND | Montgomery, Parke | 44 min |
| Apr 26, 3:31 AM EDT | Tornado Warning | IND | Daviess, Martin | 29 min |
| Apr 26, 12:23 PM EDT | River Flood Warning | IND | Delaware, Madison | 49 hr |
| Apr 26, 12:23 PM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 38 hr |
| Apr 26, 7:43 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence | 30 min |
Nearby
River Flood Warnings in Indiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.